# SDR SIMA201812051006

- Difficulty date: November 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 33,293 hours, 28,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE AFT SKIN CRACKS AROUND RIVET HEADS ON FRAME 77-C/A-REPAIRED RH FUSELAGE AFT SKIN CRACKS AROUND RIVET HEADS ON FRAME 77 IAW ENVOY ERS-EM-53MR-3496.
